# SDR SWAA2018052122074

- Difficulty date: May 2, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 41,933 hours, 24,747 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A1500
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER IN SPAR RIB CRACKED AT STAB STA 120.30, LOWER END OF THE 2ND FROM FRONT VERTICAL STIFFENER.  REPAIRED INSPAR RIB IAW SRM.
